Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Bismarck, ND

June 9, 20124 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2012, 5:54 AM CDT for 4 counties in North Dakota. It was in force for 66 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2012, 5:54 AM CDT (10:54 UTC)
Expired
Jun 9, 2012, 7:00 AM CDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:58 AM CDTTSTM WND DMGDes Lacs, NDQUANSET DOWN. NO DESCRIPTION OF SIZE GIVEN. REPORT RELAYED BY MEDIA. TIME ESTIMATED BY RADAR.
Jun 9, 6:04 AM CDTHAIL 0.88Berthold, NDSEVERAL CALLS FROM BERTHOLD WITH PEA TO NICKEL SIZED HAIL AND HEAVY RAIN. RELAYED BY BROADCAST MEDIA.
Jun 9, 6:15 AM CDTTSTM WND DMGMinot, NDA TREE APPROXIMATELY 12 INCHES IN DIAMETER REPORTED DOWN
Jun 9, 6:15 AM CDTHAIL 1Burlington, NDRELAYED BY BROADCAST MEDIA.
Jun 9, 6:18 AM CDTTSTM WND GST 90Minot Air Force Base, NDMINOT AFB ASOS RECORDED A 78 KNOT WIND GUST.
Jun 9, 6:20 AM CDTTSTM WND GST 93Minot Air Force Base, NDMINOT AFB ASOS RECORDED AN 81 KNOT WIND GUST.
Jun 9, 6:25 AM CDTTSTM WND DMGMinot, ND30 INCH DIAMETER TREE DOWN IN MINOT. ESTIMATED TIME OF OCCURRENCE. RELAYED BY BROADCAST MEDIA.
Jun 9, 6:30 AM CDTTSTM WND DMGDeering, ND30 FOOT SAILBOAT FLIPPED AND HITCH CAME THROUGH THE WINDOW OF A HOME. REPORT RELAYED BY MEDIA.
Jun 9, 6:34 AM CDTTSTM WND GST 6012 S Minot, ND
Jun 9, 6:50 AM CDTTSTM WND GST 722 N Upham, ND
Jun 9, 7:00 AM CDTTSTM WND DMGMinot, NDMINOT PD SAID MULTIPLE POWER LINES DOWN IN NW MINOT. 6TH STREET UNDERPASS STILL CLOSED. RELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:07 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS53 KBIS 091054
SVRBIS
NDC009-049-075-101-091200-
/O.NEW.KBIS.SV.W.0044.120609T1054Z-120609T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
554 AM CDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
  WESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
  RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
  WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
  THIS INCLUDES THE CITY OF MINOT

* UNTIL 700 AM CDT

* AT 546 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 14 MILES EAST OF NORTHGATE TO
  HARTLAND TO MAKOTI...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MINOT...GREENE...FOXHOLM...DES LACS...RICE LAKE...DOUGLAS...
  GRANO...SHERWOOD...LORAINE...MOHALL...BURLINGTON...MINOT AIR FORCE
  BASE...LANSFORD...GLENBURN...ANTLER...LOGAN...SURREY...WOLSETH...
  MAXBASS AND SAWYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10066 4845 10057 4784 10054 4785 10188
      4802 10187 4803 10192 4837 10192 4838 10196
      4880 10204 4901 10201
TIME...MOT...LOC 1054Z 264DEG 42KT 4898 10181 4838 10170
          4791 10167
WIND...HAIL 60MPH 1.00IN

$$

TM
1 follow-up statement
496 
WWUS53 KBIS 091132
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
632 AM CDT SAT JUN 9 2012

NDC009-049-075-101-091200-
/O.CON.KBIS.SV.W.0044.000000T0000Z-120609T1200Z/
BOTTINEAU ND-MCHENRY ND-RENVILLE ND-WARD ND-
632 AM CDT SAT JUN 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARD...EASTERN RENVILLE...WESTERN MCHENRY AND WESTERN BOTTINEAU
COUNTIES UNTIL 700 AM CDT...

AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ANTLER TO 5 MILES SOUTHWEST OF
WOLSETH TO 9 MILES NORTHWEST OF BENEDICT...MOVING EAST AT 50 MPH.

IN ADDITION...AT 620 AM CDT...A 93 MPH WIND GUST WAS REPORTED AT 
MINOT AIR FORCE BASE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ECKMAN...NORWICH...VELVA...WESTHOPE...SIMCOE...NEWBURG...RUSSELL...
  VOLTAIRE...GRANVILLE...LANDA...BERGEN...ROTH...UPHAM...KRAMER...
  KARLSRUHE...SOURIS...BANTRY AND DENBIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10066 4845 10057 4784 10054 4785 10161
      4901 10157
TIME...MOT...LOC 1132Z 264DEG 41KT 4902 10114 4842 10105
          4795 10102
WIND...HAIL 60MPH 1.00IN

$$

TM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:11 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 9, 3:11 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
311 AM CDT SAT JUN 9 2012

.SHORT TERM...TODAY THROUGH SUNDAY AFTERNOON...

MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD WILL BE
THUNDERSTORMS CHANCES AND THE RISK OF HEAVY RAIN AND SEVERE
WEATHER. MODELS ARE GOOD AGREEMENT AND WILL UTILIZE A MODEL
BLEND WITH CONSENSUS.

AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER THE WEST
COAST/ROCKIES...WILL TRACK ACROSS THE NORTHERN ROCKIES AND INTO THE
NORTHERN PLAINS BY SUNDAY. SURFACE LOW PRESSURE EXTENDED FROM
CENTRAL WYOMING TO SOUTHEASTERN MONTANA WITH A FRONT EXTENDING FROM
THE LOW NORTHWARD THROUGH EASTERN MONTANA INTO SOUTH CENTRAL
SASKATCHEWAN.

A LINE OF THUNDERSTORMS...SOME SEVERE...DEVELOPED FRIDAY EVENING
ALONG THE FRONT IN MONTANA. THIS LINE OF STORMS HAS BEEN DEVELOPING
CONTINUOUSLY ALONG THE FRONT...AND WAS APPROACHING NORTHWESTERN
COUNTIES OF NORTH DAKOTA AT 230 AM CDT.

THIS MCS IS EXPECTED TO MOVE INTO NORTHWESTERN NORTH DAKOTA SHORTLY
AFTER 3 AM CDT AND CONTINUE NORTHEASTWARD THROUGH THE MORNING HOURS.

MOISTURE TRANSPORT WILL CONTINUE TO INCREASE AHEAD OF THE
FRONT...AND THE LOW LEVEL JET IS WELL ESTABLISHED. K INDEX VALUES OF
35 AND PRECIPITABLE WATER AMOUNTS SUGGEST VERY HEAVY RAINFALL
AMOUNTS. FLASH FLOOD WATCH STILL LOOKS ON TRACK FOR NORTHWEST AND
NORTH CENTRAL NORTH DAKOTA.

THE MODELS BRING THE SURFACE LOW TO NORTH CENTRAL NORTH DAKOTA BY
MID AFTERNOON AND CONTINUED CONVECTION EXPECTED ALONG AND WEST OF
THIS FEATURE...WITH CAPPING IN PLACE AHEAD OF THE FRONT.

BY THIS EVENING...THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS
THE STATE WITH SEVERE WEATHER A THREAT MAINLY EAST HALF. THE UPPER
LEVEL LOW WILL BE OVER MONTANA WITH PLENTY OF FORCING WITH UPPER
LEVEL SHORTWAVE ENERGY AHEAD OF THE LOW.

LATER SATURDAY NIGHT THERMAL AND SHEAR PROFILES BECOME INCREASINGLY
UNFAVORABLE...LIMITING THE SEVERE THREAT.

SUNDAY EXPECT WIDESPREAD SHOWERS AND A SLIGHT CHANCE OF AFTERNOON
THUNDERSTORMS AS THE UPPER LEVEL LOW MOVES INTO NORTH
DAKOTA/SASKATCHEWAN/MANITOBA.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...

THE MAIN FORECAST CHALLENGE FOR THE EXTENDED WILL BE THE TIMING OF
PRECIPITATION CHANCES ACROSS NORTH DAKOTA. GIVEN THE MODEL TO MODEL
AND RUN TO RUN INCONSISTENCIES...UTILIZED A BLEND OF SOLUTIONS FOR
THIS FORECAST PACKAGE.

THE POTENT UPPER LEVEL LOW CURRENTLY RESPONSIBLE FOR OUR SEVERE
WEATHER THREAT IN THE SHORT TERM WILL FINALLY SLIDE EAST OF THE CWA
SUNDAY NIGHT THROUGH MONDAY. WRAP-AROUND MOISTURE WILL GENERATE A
CHANCE OF SHOWERS...MAINLY NORTH SUNDAY NIGHT/MONDAY. THE UPPER
LOW/S SURFACE REFLECTION WILL CREATE TIGHT GRADIENT FLOW ACROSS
WESTERN AND CENTRAL NORTH DAKOTA WITH WINDY CONDITIONS EXPECTED
AREA-WIDE MONDAY. HIGH PRESSURE SETTLING INTO THE REGION WILL ALLOW
WINDS TO BECOME LIGHT MONDAY NIGHT WITH TEMPS RADIATING INTO THE MID
40S.

WESTERLY ZONAL FLOW ALOFT IS THEN PROGGED TO DEVELOP OVER THE
NORTHERN PLAINS TUESDAY. THE FLOW ALOFT THEN BECOMES SOUTHWESTERLY
THURSDAY AND FRIDAY AS AN UPPER LOW SAGS INTO THE PACIFIC NORTHWEST.
DUE TO TIMING DIFFERENCES IN SHORTWAVES TRAVERSING THE ZONAL FLOW
ALOFT NEXT WEEK...DECIDED TO UTILIZE A BLEND OF SOLUTIONS AND
GENERALLY BROAD BRUSHED LOW-END CHANCE TO SLIGHT CHANCE POPS
WEDNESDAY THROUGH THE END OF NEXT WEEK. A WARMING TREND SHOULD ALSO
COMMENCE WEDNESDAY THROUGH THE END OF THE PERIOD AS WARM AIR GETS
DRAWN OVER THE REGION AHEAD OF THE DEVELOPING LOW ACROSS THE PACIFIC
NORTHWEST.

&&

.AVIATION...

THUNDERSTORMS...POSSIBLY SEVERE...ARE EXPECTED TO IMPACT KISN AROUND
09Z. IF THESE STORMS HOLD TOGETHER AND MAINTAIN THEIR CURRENT
TRAJECTORIES...THEY COULD IMPACT KMOT AROUND 11Z. THESE FAST-MOVING
STORMS SHOULD IMPACT THE KISN-KMOT TERMINAL AERODROMES FOR ONLY AN
HOUR OR LESS. IFR/TEMPO LIFR CONDITIONS ARE EXPECTED WITH THIS
ACTIVITY. VFR CONDITIONS ARE THEN EXPECTED OVER WESTERN AND CENTRAL
NORTH DAKOTA AFTER 12Z SATURDAY THROUGH SATURDAY AFTERNOON.
THUNDERSTORMS WILL BE LIKELY AGAIN OVER CENTRAL AND EASTERN NORTH
DAKOTA LATE SATURDAY NIGHT.

&&

.HYDROLOGY...

THUNDERSTORM CHANCES TODAY AND TONIGHT ACROSS WESTERN
AND CENTRAL NORTH DAKOTA HAD PROMPTED THE ISSUANCE OF A FLASH FLOOD
WATCH FOR NORTH CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA. SOME
LOCATIONS WITHIN THE WATCH AREA HAVE RECEIVED EXCESSIVE RAINFALL
OVER THE LAST FEW DAYS...AND WILL BE MOST AT RISK FOR FLASH FLOODING.

THE FIRST WAVE WILL MOVE ACROSS WEST CENTRAL AND NORTH CENTRAL NORTH
DAKOTA THIS MORNING. IT APPEARS THIS WILL BE THE MOST LIKELY PERIOD
OF POSSIBLE EXCESSIVE RAINFALL AS DEEP MOISTURE WILL BE IN PLACE
OVER THE WATCH AREA. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED LATE SATURDAY AND SATURDAY NIGHT. ALTHOUGH THE THREAT FOR
EXCESSIVE RAIN WILL NOT BE AS HIGH...ANY ADDITIONAL RAINFALL OVER
ALREADY SATURATED SOILS WILL BE ENOUGH TO CREATE FLASH FLOOD
PROBLEMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ001>005-009>013-
017>019-021-022-031-032.

&&

SHORT TERM...JV
LONG TERM....TM
AVIATION...TM
Hazardous weather outlook, Jun 9, 5:33 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
533 AM CDT SAT JUN 9 2012

NDZ001>005-009>013-017>019-021-022-031-032-101045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-
533 AM CDT SAT JUN 9 2012 /433 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME SEVERE...AND HEAVY RAIN IS EXPECTED TODAY AND
TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SUNDAY...WITH A CHANCE
OF SHOWERS AGAIN MONDAY...THEN LATER IN THE WEEK WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. COOPERATIVE OBSERVERS
AND OTHER SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER
SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY WITH REPORTS OF
HAIL OR STRONG WINDS...ALONG WITH HEAVY RAIN OR FLOODING.

NDZ020-023-025-033>037-040>048-050-051-101045-
OLIVER-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
533 AM CDT SAT JUN 9 2012 /433 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON FOR SOUTH
CENTRAL NORTH DAKOTA...BUT MORE WIDESPREAD THUNDERSTORMS EXPECTED
TONIGHT...POSSIBLY SEVERE CENTRAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SUNDAY...WITH A CHANCE
OF SHOWERS AGAIN MONDAY...THEN LATER IN THE WEEK WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. COOPERATIVE OBSERVERS
AND OTHER SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER
SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY WITH REPORTS OF
HAIL OR STRONG WINDS...ALONG WITH HEAVY RAIN OR FLOODING.

JV

In the hours before

Local storm report, Jun 9, 5:21 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
521 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     HAIL             COLUMBUS                48.90N 102.78W
06/09/2012  M1.00 INCH       BURKE              ND   PUBLIC

            RELAYED BY BROADCAST MEDIA

&&

JVINING
Local storm report, Jun 9, 5:26 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
526 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     TSTM WND GST     STANLEY                 48.32N 102.39W
06/09/2012  M60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

            STANLEY RADAR OBSERVER

&&

JVINING
Local storm report, Jun 9, 5:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
529 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             BATTLEVIEW              48.58N 102.79W
06/09/2012  M1.00 INCH       BURKE              ND   PUBLIC

            50 MPH WINDS AND ABOUT 0.75 INCHES OF RAIN. RELAYED BY
            BROADCAST MEDIA.

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:06 AM CDTSevere Thunderstorm WarningBISDivide, McKenzie, Williams54 min
Jun 9, 3:55 AM CDTFlash Flood WarningBISDivide, McKenzie, Williams4 hr
Jun 9, 3:59 AM CDTSevere Thunderstorm WarningBISBurke, Divide, McKenzie, Mountrail, Williams61 min
Jun 9, 4:36 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail24 min
Jun 9, 4:58 AM CDTFlash Flood WarningBISBurke, McKenzie, McLean, Mountrail, Ward4 hr
Jun 9, 4:59 AM CDTSevere Thunderstorm WarningBISBurke, Dunn, McKenzie, Mountrail, Renville, Ward61 min
Jun 9, 5:50 AM CDTFlash Flood WarningBISBottineau, Renville, Ward4 hr
Jun 9, 6:46 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette74 min
Jun 9, 6:51 AM CDTFlash Flood WarningBISBottineau, McHenry, Pierce, Rolette4 hr
Jun 9, 9:25 AM CDTAreal Flood AdvisoryBISMcKenzie, Mountrail, Ward, Williams24 hr
Jun 9, 4:50 PM CDTRiver Flood WatchBISMcKenzie, Williams40 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.